# SDR ASOA200900065

- Difficulty date: January 12, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- Aircraft time: 26,088 hours, 22,560 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER ATTACH ANGLE OF DOOR REINFORCING BEAM MEMBER IS CRACKED AT FS 621.
